# SDR 2002F00932

- Difficulty date: August 29, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 340B252
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE TO CMH, THE LAVATORY SMOKE WARNING LIGHT ILLUMINATED DURING FLIGHT.  CREW PERFORMED REQUIRED CHECKLIST.  UPON LANDING THE SYSTEM WAS INSPECTED WITH NO INDICATIONS OF FIRE OR SMOKE.  THE AIRCRAFT WAS RETURNED TO SERVICE UNDER THE MEL.  MAINTENANCE TROUBLESHOT THE SYSTEM IAW AMM 26-13-00-05 WITH NO FAULTS FOUND.  SYSTEM OPS CHECK NORMAL.  THE AIRCRAFT RETURNED TO SERVICE.  (M)
